Re: Nausea Medication Promethazine?
I take it, its also known as Phenergan. I take 50mg. When I first started taking it I took 25mg but it didn't help. I've been taking it since June 2007 for nausea from having Gastroparesis. I've never taken depression medicine, so I'm no help there. But it will make you sleepy until your body becomes use to it, then it will no longer make you sleepy or drowsy. If you are worried about the drowsy/sleepy effect, ask your doctor if you can take the nausea medicine Zofran, its a very safe and hardly has any side effects and doesn't interact with very many other medicines and Zofran does not make you drowsy/sleepy like Phenergan. You can take Zofran 4-8mg and I was told by a pregnant woman that had bad morning sickness that her doctor let her take 32mg of Zofran all at once and it was safe for the baby and would't harm the baby at all.
There is also another nausea medicine that doesn't make you drowsy/sleepy its called compazine.
So, you can ask your doctor for a different nausea medicine, Zofran works really fast too, faster than Promethazine. Which is great for people that work and need to get to work because if your drowsy and sleepy your reflexes are slowed and if you drive you could wreck and hurt your self or others and if you take it at work, you may fall asleep on the job or be a little out of it. And Zofran works fast, so you don't have to suffer long before the nausea starts to go away. And doesn't make you drowsy so you don't put yourself or others at risk to get hurt at work, depending what your job is. And sometimes promethazine will have longer lasting side effects that can be unpleasant. And Zofran I have found doesn't, the nausea just stops and goes away and you feel normal and you don't feel drugged, which is great.
Hope your test will give you some answers and get your stomach issue fixed, nausea is really unpleasant.